# SDR UIEA2018071601475

- Difficulty date: July 14, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 96,904 hours, 19,868 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Not Seated
- Location: Fire Warning
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L ENG LOOP 2 STATUS MSG. PERFORMED FIM 26-11 FT 805 NO FAULTS NOTED, OPS CHECK GOOD. RESEATED M681 AND M682 CARDS IAW SWPM 20-82-11.
